# SDR 2021FA0000178

- Difficulty date: June 15, 2021
- Submitted: June 18, 2021
- Operation: General aviation
- Aircraft: N905FJ
- Make and model: Amd FALCON900B
- Aircraft serial: 005
- Aircraft time: 12,192 hours, 4,983 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 7700 · Engine Indicating System
- Part: Position Switch
- Condition: Out Of Adjust
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS CLEARED FOR TAKE OFF.   TOOK THE RUNWAY, LINED UP, CAME TO A STOP & ADVANCED POWER LEVERS TO TAKE OFF.  AS NR 2  ENGINE SPOOLED UP, THERE WAS AN INDICATION FOR THE S-DUCT THAT WILL ILLUMINATE WHILE ENGINE SPOOLS TO MATCH THROTTLE LEVERS POSITION.   LIGHT DID NOT EXTINGUISH & TAKEOFF WAS ABORTED JUST AFTER BREAK RELEASE.   AIRCRAFT ACCELERATED TO A TOP SPEED OF ABOUT 20 KNOTS, THRUST REVERSERS DEPLOYED & NO BRAKING ACTION REQUIRED.   THE PROBLEM WAS A SWITCH ON THE S-DUCT DOOR WAS OUT OF ADJUST,  WHEN POWER ADVANCED,  BELIEVE THE SUCTION CREATED JUST ENOUGH PRESSURE TO MOVE THE SWITCH ON THE S-DUCT DOOR, ILLUMINATING THE ANNUNCIATOR. MAINTENANCE ADJUSTED THE SWITCH AND THE AIRCRAFT WAS RETURNED TO SERVICE WITHOUT ANY FURTHER INCIDENT.
